# SDR USAA2009012190108

- Difficulty date: December 24, 2008
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,136 hours, 43,249 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C25746131A
- Part serial: 0600
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - RIGHT ELEVATOR TAB DELAMINATED AT NR 1 HINGE BRACKET, ELEV STA 39.22.  REPAIRED RIGHT ELEVATOR TAB AT NR 1 HINGE BRACKET, ELEV STA 39.22 IAW B737 SRM 51-70-17.
